# SDR QXEA0300430

- Difficulty date: April 3, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 2,643 hours, 3,053 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-NR 1 NACELLE FINGERNAIL DECKING AND SUPPORT BRACKET CRACKED AT AFT FINGERNAIL ATTACHMENT POINT.  REPAIRED IAW RD8/4-54-033 AND RD8/4-54-044.
